# SDR UPS00833221

- Difficulty date: June 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: DC853800939
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1766, LONG 17 RT,  LONGERON AND END FITTING ARE CRACKED.     REMOVED, FABRICATED, AND REPLACED FITTING AND LONGERON IAW DWG. 4772397, AND SRM 51-1-20D, AND 51-1-21.
